# SDR ASAA2017052420870

- Difficulty date: May 24, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 16,568 hours, 5,453 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 332A232254
- Condition: Damaged
- Location: Engine Bleed
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE ADJUSTABLE SUPPORT LINK C/T THE INTERSECTION MANIFOLD DUCT ASSEMBLY HAS A BAD LOWER ROD END BEARING.  ACFT GROUNDED. REMOVED AND REPLACED THE NR 1 ENGINE INTERSECTION MANIFOLD DUCT ASSEMBLY, IAW POWERPLANT BUILDUP MANUAL 71-00-02, FIG 16-1. LEAK CHECKED DUCT ASSEMBLY. RETURNED ACFT BACK TO NORMAL CONDITION IAW AMM 36-11-01-400-802 STEPS 3.J.-3.K.
